# SDR ASAA2023063043833

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,299 hours, 8,860 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: Right Main Tank
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORTED RIGHT AFT PUMP LOW PRESSURE LIGHT WAS INOP. GROUNDED - YES. TROUBLESHOT TO VERIFY LIGHT; LOW PRESSURE WAS INOP. REMOVED AND REPLACED FUEL BOOST PUMP PRESSURE SWITCH. OPS CHECK GOOD, REF B737-900 AMM 28-42-11.
